# SDR 98ZZZM378

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Lt Wing Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RIL HC571H9033 LT WING RIB 0.  REMOVED AND REPLACED JO-BOLT FASTENERS AT LEFT SIDE RIB 0 IAW HC571H9033. SEE W/C 82103/75 FOR REPORT AND SIZES USED.  (M)
